# SDR NOCA9106

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- Aircraft time: 23,399 hours, 3,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100220006
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT R4 DOOR INOP.
